# SDR DXTA2025092605089

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 9,093 hours, 6,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UF903
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EYE LIGHT OVER SEAT 7 AS WELL AS THE RIGHT OVER WING EXIT LIGHTS ARE NOT ILLUMINATING WHEN BOTH BATT SWITCHES ARE OFF.   INSPECTED BATTERY PACK #3 (UF903) AND FOUND EXCESSIVE HEAT EMANATING FROM CASE AN HOUR AFTER FLIGHT LANDED.  REMOVED AND REPLACED BATTERY PACK NR 3 IAW AMM 33-50-06 OPS CHECK GOOD NO OTHER DEFECTS NOTED.
